# SDR 05FDEA01936

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1964 LBL 10 FLOOR SUPPORT STRUCTURE FOUND CORRODED.  FLOOR SUPPORT REMOVED. NEW FLOOR SUPPORT REWORKED FROM S2929169X7075T6511 AS PER DRAWING AGA 7091 AND INSTALLED AS PER SRM 51-31-01 VOL II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
